" dreambear.. hahaa u so cute.. this cyclogest inserts is giving me irritating side effects like mood swings, headaches, shaking hands, cough and my eyes are slightly swollen. I called in... "
Ask a question
Ask a question
cough ( Latin: tussis) is a sudden and often repetitively occurring reflex which helps to clear the large breathing passages fro...Read on Wikipedia
Common Cough treatments discussed around the web
Tylenol 13,598 Cough Syrup 12,167 Codeine 8,772
1,779,573 conversations around the web about Cough to help you make a decision
Cough & Shaking Hands
0.73% of the posts that mention Shaking Hands also mention Cough (258 posts)
We found 258 discussions
" ...next to use...using the wadded up tissue on her nose, coughing into it and then putting it back in her pocket before shaking hands with us. He really isn't sincerely \"passing the peace\"... "
" ...on a Symbicort inhaler. My cough isn't as bad as it used to be. But it's still there...I still feel tired all the time. I have shakey (shaky) hands at times. I'm also ...why I'm coughing, bu... "
" ...large groups of people. My anxiety goes into overdrive. I'm a little ocd and have a problem shaking hands or being around people coughing and sneezing. The thing that... "
" ...no dome for my shaky hands to drop I like ...dabbing to big and coughing for a hour haha... "
" ...next week. In church this morning after we went around shaking hands all I heard behind me was people sneezing and coughing. I whipped out my Purell but man I hate... "
" ...it was very similar to what you said. Got the cough pretty good and felt pretty fucked up for about ...part but if you have shaky hands like me you can still... "
" ...congestion, sore throat, and a cough). I felt I still did ...cover my mouth with my left hand when I coughed since I knew I would be shaking hands with my right. Of course, it will all depend... "
" ...Fostair for two months now (was on Symbicort before, loved it but got side effects when my dose was raised) and have had some difficulties that I put down to a chest infection. However, infection i... "
" ...a 48 week treatment for Hep C, my WBC plummeted and I got Esophageal Candida. Been on Fluconazole for 10 days. Still have the shaky hands, pain in my legs, abdomenal pain and cough. How... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Tylenol vs. Cough Syrup